# SDR DALA2015061103764

- Difficulty date: June 10, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIB HOLES AT RT WING SLAT PANEL NR 5 STA XOS=580, RW, SH-CP-SM, CARD 2 ZONE 012.  SKIN AND STRUCTURE, NEW RIB WAS DRILLED, TREATED AND PAINTED, INSTALLED AND SKIN AND STRUCTURE WERE INSTALLED AND REMOVED IAW SRM 51-30-2, 51-10-4, 51-10-3, PAR 14/21 AND 51-30-8.
